# SDR A6WA200460034

- Difficulty date: August 31, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bac 146200A
- Aircraft serial: E2080
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Condition: Discharged
- Location: Nr 1 Intake
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 INTAKE ASSEMBLY INBOARD FIRE BOTTLE EXCEEDS LOW WEIGHT LIMIT.  REMOVED AND REPLACED FIRE BOTTLE.  (M)
